# SDR ORJA9862

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Anti-Skid System
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, ANTI-SKID FAULT DURING TAXI OUT.  FOUND 70 PERCENT BRAKE PEDAL SWITCHES AT FAULT CLEANED AND RESEATED CANNON PLUGS ANTI-SKID SYSTEM TEST PASS IAW MM CHAP 32-00.  (M)
